# SDR AU971560

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amd FALCON900
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: F5B16324B3
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DROP SHAPED FOREFLAP BRACKETS CORRODED. THIS DEFECT WAS RECEIVED FROM NO34 SQUADRON RAAF AND IS FOR INFORMATION ONLY.
